# SDR USAA2014082800004

- Difficulty date: August 27, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 663 hours, 254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 1636
- Condition: Low
- Location: R1 Door
- Part time: 665 hours, 255 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE NEEDS SERVICED.  SERVICED ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
